UpToDate
Official reprint from UpToDate®
www.uptodate.com ©2017 UpToDate, Inc. and/or its affiliates. All Rights Reserved.

Medline ® Abstract for Reference 123

of 'Cutaneous side effects of conventional chemotherapy agents'

123
TI
Neutrophilic eccrine hidradenitis. A distinctive type of neutrophilic dermatosis associated with myelogenous leukemia and chemotherapy.
AU
Harrist TJ, Fine JD, Berman RS, Murphy GF, Mihm MC Jr
SO
Arch Dermatol. 1982;118(4):263.
 
On two occasions, erythematous edematous plaques developed on the left side of the neck and the left shoulder of a man undergoing induction chemotherapy for acute myelogenous leukemia. The lesions resolved after several days in both instances. Histologically, numerous neutrophils surrounded and focally infiltrated the eccrine secretory coils, in which epithelial necrosis was observed. The "fixed" nature of the plaques and temporal relationship to chemotherapy suggest that the lesions represent an unusual reaction to chemotherapeutic agents. It is possible that this unique clinicopathologic picture represents a neutrophilic dermatosis associated with leukemia.
AD
PMID